MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS,PTCA,KIT,ST. ANTHONY,S MED CEN,P,G

Medline Industries, LP MEDLINE; MTS,PTCA,KIT,ST. ANTHONY,S MED CEN,P,G
Catalog Number 000000000650108610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there is a leak in the y-connector on the ptca kit.The flush bag is leaking in to the waste bag.They believe the valve is incompetent allowing the flush bag to drain completely at start of case.".
 
Additional Manufacturer Narrative
The customer stated that there was a leak in the y-connector on the ptca kit, the flush bag was leaking into the waste bag, and they believed the valve was incompetent allowing the flush bag to drain completely at start of case; patient contact was reported with no harm to patient and delay of case while four items were pulled from sterile supply to correct the issue.An unused sample was returned for evaluation; visual evaluation did not reveal any defects, and functional evaluation was performed by connecting the waste bag assembly to a pressurized saline bag, pressurizing the saline bag to the recommended 'green' area, 300 mmhg / 6psi, and observing for any leaks or dispensing of silicone pushing into the waste bag.The reported event was not able to be confirmed at this time as the sample returned for evaluation was tested, functioning as intended, and no leakage was observed.Although inconclusive, possible root cause can be attributed to a psi of greater than the recommended 41kpa (300 mmhg/6 psi) usage of the closed system; no action is required at this time and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MTS,PTCA,KIT,ST. ANTHONY,S MED CEN,P,G
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50898130
Report Number1417592-2026-50957
Device Sequence Number10761956
Product Code OEX
UDI-Device Identifier10193489074857
UDI-Public10193489074857
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000650108610
Device Lot Number0000101603
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown